# SDR COEA2011031140805

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001249
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  SEAT TRACKS BETWEEN RT O/B FR 29-36 HAS AREAS OF LEVEL 2 CORROSION (LENGTH .900", WIDTH .300", DEPTH .013").  REMOVED AND REPLACED SEAT TRACK WITH OEM PART IAW ATR72 SRM.
